Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had viral fever. On calpol. Why are the symptoms not leaving?

HI, I got this fever 1 month back, immidiatley I went to doctor, he suspected Dengue . so all the blood and Urins tests had been done, results showed 0000 platelet count, so so again I went for blood test resulting in 0000 , so he said I had got Vrial fever and asked me to continue with paracetomol, afte one week again the same symptoms started and went to another doctor since I was in differnt place, he again suggested for Dengue test, Urine Culture , and even Spleen scanning, everything came normal and again he precribed Calpol( Paracetomol 650mg) with that I was ok, but now again I got the same symptoms, now I took paracetomol , it will make feel better for sometime and again it hits back. I am tired of consulting doctors , please tell me wat to do.
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Good evening. I think if the fever is persisting for more than a month it s not needs to be evaluated further. If you can, i had suggest you to find an immunologist. He can help reach you the diagnosis and the right treatment.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor